# SDR SIMA20160726001

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 33,405 hours, 23,817 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR STEPS AFT SIDE SKIN HAS A CRACK AT THE BOTTOM STEP.  COMPLIED WITH REPAIR IAW ERS-CR-5200-589.
